# SDR 2005FA0001586

- Difficulty date: April 24, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N9794X
- Make and model: Cessna 210C
- Aircraft serial: 21058094
- Engine: Cont IO470*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN GEAR ROTORY ACTUATOR SEALS FAILED.  HYD FLUID LEVEL WENT TO ZERO AND GEAR FAILED TO EXTEND AND LOCK.  (K)
